A new approach to spectral approximation

Strauss, Michael (2014) A new approach to spectral approximation. Journal of Functional Analysis, 267 (8). pp. 3084-3103. ISSN 0022-1236

Full text not available from this repository. (Request a copy)

Abstract

A new technique for approximating eigenvalues and eigenvectors of a self-adjoint operator is presented. The method does not incur spectral pollution, uses trial spaces from the form domain, has a self-adjoint algorithm, and exhibits superconvergence.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0297 Numerical analysis
Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Michael Strauss
Date Deposited: 22 Oct 2014 10:29
Last Modified: 22 Oct 2014 10:29
URI: http://sro.sussex.ac.uk/id/eprint/50690
📧 Request an update